# SDR USAASB00284

- Difficulty date: October 3, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N282AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23115
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65445615
- Condition: Leaking
- Location: Spoiler
- Part time: 64,274 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EWR - FLT 2636 - EN ROUTE FROM PBI TO LGA, CAPTAIN NOTICED THAT SYSTEM A HYDRAULIC QUANTITY HAD DECREASED FROM 2.2 GALLONS TO 1.2 GALLONS.  ON DESCENT TO LGA, AS AIRCRAFT SLOWED AND FLAPS WERE EXTENDED, HYDRAULIC QUANTITY WENT TO .5 GALLONS.  CREW WAS ABLE TO EXTEND AND LOCK THE LANDING GEAR AND DECIDED TO DIVERT TO EWR DUE TO THE LONGER RUNWAYS.  CREW DECLARED AN EMERGENCY AND FELT THAY WOULD HAVE TO BE TOWED TO THE GATE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND WAS ABLE TO TAXI TO THE GATE ON ITS OWN POWER.  UPON ARRIVAL TO THE GATE, HYDRAULIC QUANTITY INDICATED .2 GALLONS AND MAINTENANCE NOTICED HYDRAULIC FLUID ON THE RIGHT WING.  MAINTENANCE REMOVED AND REPLACED THE NR 7 FLIGHT SPOILER ACTUATOR.  SERVI
